# SDR GLBA201003231

- Difficulty date: March 23, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 29,319 hours, 36,218 cycles
- Engine: Pwa PT6*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1864
- Condition: Burned Out
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE PILOTS DISCOVERED THAT THE CAPTAINS SIDE INTRUMENT EMERGENCY LIGHT WAS BURN OUT. MAINTENANCE REMOVED AND REPLACED THE BULB AND THE LIGHT OPERATIONALLY CHECKED GOOD I.A.W. 1900D MM 33-10-00.
